# SDR DLM88961933

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT FL 280 ON CLIMBOUT, CABIN SMOKE WAS OCCURING IN AFT CABIN AREA.  LAV SMOKE DETECTOR WENT OFF AND VISIBLE SMOKE AND SMELL WAS SENSED.  DESCENT WAS INITATED AND SMOKE DISAPPEARED REMAINDER OF FLIGHT.   A/C PACKS APPEARED NORMAL.  PACK TEMPS 60F AT TIME OF INCIDENT.  RT PACK TEMP WAS TURNED TO WARM UP CABIN AT TIME.  CKD ENGINE AND APU FOR OIL LEAKS, NONE FOUND.  ACM OIL LEVEL  NORMAL.  REPLACED WATER SEPARATOR BAGS, RAN PACKS WITH ENGINE AIR FOR 30 MINS, DUCT TEMP TO 140 DEGREES NO SMOKE OR SMELL.
